# SDR HEEA954711

- Difficulty date: April 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6095S
- Make and model: Snias AS350B2
- Aircraft serial: 2777
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Part number: 350A54108004
- Condition: Cracked
- Location: Eng Intake
- Part time: 615 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, NOTED CRACK ON LOWER PORTION OF ENGINE INLET.
